# SDR 99UAL900168

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Drive
- Condition: Malfunctioned
- Location: Radar Syst
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED.  RETURNED TO FIELD.  *S/D*  THE WEATHER RADAR MALFUNCTION COULD NOT BE DUPLICATED ON THE GROUND. SINCE THE RT UNIT HAD BEEN PREVIOUSLY REPLACED IT WAS DECIDED TO REPLACE THE ANTENNA DRIVE UNIT AND THE ANTENNA FLAT PLATE.  A NON-REV VERIFICATION FLIGHT WAS PERFORMED AND THE SYSTEM OPERATION WAS NORMAL.  AT THIS TIME THE REMOVED UNITS HAVE NOT BEEN RETURNED FOR SHOP TESTING TO DETERMINE WHICH UNIT WAS THE CAUSE OF THE MALFUNCTION.
